Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Endometriosis. Tingling sensation while urinating. Taken pain killers. What could be the reason, treatment?

hi, I woke up 5am this morning and I have a tingling sensation only where I urinate from its now 7:45am and is just starting to calm down but i think its because i tool 3 Pain killers. I know what a urine infection feels like as I hav had my fair share of them over the past few years I also had this feeling a few months ago i thought it was a urine infection but it wasnt me and my husband have been trying for a baby for 1yr I do have endometriosis . 2 questions 1: what can cause that sensation if its not a urine infection? & 2; what treatment can i do before I get a doc s appointment?
Asked On : Tue, 1 May 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern, Endometriosis and the problem of tingling sensation while urinating are two different conditions, the tingling sensation could be due to urinary tract infection, in my opinion this could be treated with the "Sodium citrate liquid " 20 ml three times in day, drink more water this would come around, hope this information helps you have nice day.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor